# SDR R61A201803300415

- Difficulty date: March 30, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 27,718 hours, 21,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inaccurate
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR GIRT BAR INDICATOR IS RED WHEN DOOR IS DISARMED. R & R R2 DOOR FLEXBALL KIT IAW AMM 52-12-40.
